# SDR MASA97081

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRSHUTTTLE 5384 - BOS-PQI - DURING CLIMB-OUT, A BIRD HIT THE RIGHT OUTBOARD WING, THE AIRCRAFT RETURNED TO BOS.  UPON INSPECTION, DAMAGE WAS FOUND AT THE RIGHT WING AND THE AIRCRAFT WAS RELEASED FOR A FERRY FLIGHT TO RDG.  THE AIRCRAFT WAS LATER FERRIED TO MENA, AK FOR REPAIR.  REPAIRED THE RIGHT WING BETWEEN STATION 183.07 AND 194.85 IAW THE BEECHCRAFT 1900 STRUCTURAL MANUAL CHAPTERS 51-40-09, 57-90-00 AND 51-20-00.  (M)
